# SDR DALA2022053103789

- Difficulty date: May 30, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 59,264 hours, 27,798 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 DURING TEST O2 MASKS DID NOT DROP AT L/H SEAT ROWS 23;25. R/H SEAT ROWS 11, 15, 23, 31; 32. DOOR 2R (F/A AFT R/H). CORRECTIVE ACTION: REPACKED MASKS. OPS TEST GOOD. (2256275)
